# SDR AALA20040287

- Difficulty date: February 29, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - CEILING EMERGENCY LIGHTS BETWEEN TWO AFT LAVS INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS BETWEEN TWO AFT LAVS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
